Doctor insights on:
I'm taking new blood thinner. Eliquis, .Do I have to stop my osteo bi- flex with 5 loxin(boswellia)as it is a natural blood thinner?
Coordinate: Talk to your doctor(s). They put you on the thinner for a reason, and make sure you tell them all your meds. You need to be in a safe range, and interaction and additive affects can occur. ...Read more
I suffer with degenerative disc disease & taking paracetamol. Can I take herbal boswellia/turmeric/tartcherry along side until herbal 'kicks in' ?
Probably: There isn't any good data that suggests that the combination of the herbals/paracetamol should cause problems. Be aware that the paracetamol can probably cause the most problems and that you should adhere closely with recommended dosing guidelines so that you don't damage your liver. ...Read more
Is boswellia a safe and good idea for a 14 yr. Old boy who has had a recent colectomy? My concern is keeping the small intestine healthy!
Not recommended: Sincen we don't know the long terms effects of bosellia, i would not recommend it. ...Read more
Rule out...: Your elevated liver enzymes may be from some other cause (hepatitis, fatty liver, alcohol, hemochromatosis, Wilson's, others) or the 'holistic' remedies you're taking may not be what they're suppposed to be -- it's common for unregulated meds to contain things that are deadly. If you really believe that that frankincense stuff is raising your liver 'zymes, then stop taking it & watch them drop. ...Read more
Learn from this: Please forgive my frankness. You're taking pills that are supposed to be pancreatic enzymes (?!) or Indian frankincense but in fact may be something quite different. Phony herbal meds are an extremely common cause of elevatged liver enzymes and even catastrophic liver failure. I trust the diagnosis is correct and that you'll learn from this experience. ...Read more
Is it safe to take vitamin C 1000 mg, cal-mag citrate, boswellia,vitamin d, and omega XL in the same day?
None reported: Oropram is an antidepressant; lyprinol is an over-the-counter anti-inflammatory drug. There are no reported interactions between the two. ...Read more
Possibly: When masterbation becomes an addiction, which it can, then it can be desocializing in that the motivation to meet others and interact sexually is reduced. On the other hand, built up desire from avoiding masterbation can also be desocializing as the desire to have sex can be overwhelming. Balance is the key. ...Read more
Interaction is good: Adequate social interaction is important for everyone, especially teens. But, people have varying needs and preferences for social interaction. A therapist who specializes in working with adolescents might be helpful in evaluating the situation and providing treatment if needed. ...Read more
No: I don't have any direct experience, but from what I've been able to find there are no interactions between the two and should be okay. ...Read more
Impaired interaction: This is when a patient is behaving in ways that are self destructive or otherwise do not conform to the norms of society. ...Read more